| Model Number |
7917 |
| Medical Device Problem Code |
Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/08/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that he purchased a contour next gen meter in the us and the meter was displaying the units of measurement accompanied with the blood glucose readings in mmol/l instead of mg/dl.There was no allegation of an adverse event.The device is not expected to be returned for evaluation.
Additional Manufacturer Narrative
The patient, family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in sections a2 and a4 as the customer's age and weight were not provided.The customer did not provide product details, therefore, no information was captured in section d4: (model # and serial #), and device manufacture date (h4): could not be determined.
Additional Manufacturer Narrative
An urgent medical device recall (umdr) notice was sent to the us customers on 21-jun-2023.The recall notification included a description of the reason for the recall, affected product, consignee responsibilities, and instructions for responding to the formal recall notification.Customers are instructed to contact ascensia diabetes care customer service to return the affected product and receive the replacement product.The umdr explains the potential for incorrect units of measurement associated with the contour next gen meters.Rr donnelly has implemented improvements to resolve the issue of incorrect units of measurement.Based on the meter received, the serial # and model # has been updated in section d4.Since the issue occurred at rr donnelly which is a packaging site for products distributed in the us, rr donnelly address has been captured in section g1 (continued).Since the issue was associated with the packaging of the device, the device manufacture date in section h4 has been captured as 08-feb-2023 when the suspected device was packaged at rr donnelly.Recall was checked off in section h7, as this issue is associated with the umdr and correction/removal number has been updated in section h9.